RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2018, Volume 82, Issue 4, Pages 53–114 (Mi izv8756)  

On linear sections of the spinor tenfold. I

A. G. Kuznetsov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: We discuss the geometry of transverse linear sections of the spinor tenfold $X$, the connected component of the orthogonal Grassmannian of 5-dimensional isotropic subspaces in a 10-dimensional vector space endowed with a non-degenerate quadratic form. In particular, we show that if the dimension of a linear section of $X$ is at least 5, then its integral Chow motive is of Lefschetz type. We discuss the classification of smooth linear sections of $X$ of small codimension. In particular, we check that there is a unique isomorphism class of smooth hyperplane sections and exactly two isomorphism classes of smooth sections of codimension 2. Using this, we define a natural quadratic line complex associated with a linear section of $X$. We also discuss the Hilbert schemes of linear spaces and quadrics on $X$ and its linear sections.

Keywords: spinor variety, linear sections, Chow motives, birational transformations, classification of algebraic varieties, Hilbert schemes.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.4213/im8756

Full text: PDF file (1075 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2018, 82:4, 694–751

Bibliographic databases:

Document Type: Article
UDC: 512.7
MSC: 14J40, 14J60, 14M17, 14C05, 14C15
Received: 29.12.2017

Citation: A. G. Kuznetsov, “On linear sections of the spinor tenfold. I”, Izv. RAN. Ser. Mat., 82:4 (2018), 53–114; Izv. Math., 82:4 (2018), 694–751

Citation in format AMSBIB
\Bibitem{Kuz18}
\by A.~G.~Kuznetsov
\paper On linear sections of the spinor tenfold.~I
\jour Izv. RAN. Ser. Mat.
\yr 2018
\vol 82
\issue 4
\pages 53--114
\mathnet{http://mi.mathnet.ru/izv8756}
\crossref{https://doi.org/10.4213/im8756}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018IzMat..82..694K}
\elib{http://elibrary.ru/item.asp?id=35276429}
\transl
\jour Izv. Math.
\yr 2018
\vol 82
\issue 4
\pages 694--751
\crossref{https://doi.org/10.1070/IM8756}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000443002900003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85053112490}


Linking options:
  • http://mi.mathnet.ru/eng/izv8756
  • https://doi.org/10.4213/im8756
  • http://mi.mathnet.ru/eng/izv/v82/i4/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:104
    References:4
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019